















ASSEN | 27-28 AUGUST 2016

Version 3: 27.08.2016

Friday 26/08/2016				
15h00	Circuit Control			
10h00-18h00	Technical Control (Random Noise Tests for MXGP and MX2 10:00 - 12:00)			
17h00	Meeting with the Organizer			
	Meeting of the Event Management (after the Meeting with the Organizer)			
17h30-18h00	Medical examination of unfit riders in the Medical center			
18h00	Second Circuit Control (if necessary)			















































































ASSEN | 27-28 AUGUST 2016

Version 3: 27.08.2016

Saturday 27/08/2016						
07h20-07h50 Technical Control (Random Noise Tests for MXGP and MX2)						
08h05	Meeting of the Race Direction + Event Management Meeting					
08h25	Start gate demonstration					
09h15	VMX	Free practice	20 mins			
09h45	WMX	Free practice	20 mins			
10h15	MX2	Free practice	20 mins			
10h45	MXGP	Free practice	20 mins			
11h10	EMX 150	Free/Timed Practice	25 mins			
		Start test session	5 mins			
11h50	WMX	Time practice	20 mins			
		Start test session	5 mins			
12h30	VMX	Time practice	20 mins			
		Start test session	5 mins			
13h10	EMX 150	Motorcycles in waiting zone - sighting lap				
13h20		Race 1	20 mins + 2 laps			
14h00	MX2	Time practice	20 mins			
		Start test session	5 mins			
14h35	MXGP	Time practice	20 mins			
		Start test session	5 mins			
15h00	On board camera					
15h15	WMX	Motorcycles in waiting zone - sighting lap				
15h25		Race 1	20 mins + 2 laps			
16h00	MX2	Motorcycles in waiting zone -	sighting lap			
16h10		Qualifying race	20 mins + 2 laps			
16h50	MXGP	Motorcycles in waiting zone -	sighting lap			
17h00		Qualifying race	20 mins + 2 laps			
17h35	VMX	Motorcycles in waiting zone -	sighting lap			
17h45		Race 1	20 mins + 2 laps			
18h25	Meeting of the Race Direction / Event Management					













































































ASSEN | 27-28 AUGUST 2016

Version 3: 27.08.2016

Sunday 28/08/2016						
08h45	VMX	Warm-up	10 mins			
09h00	WMX	Warm-up	10 mins			
09h15	EMX 150	Motorcycles in waiting zone - sighting lap				
09h25		Closure of waiting zone				
09h35		Race 2	20 mins + 2 laps			
10h10	MX2	Warm-up	15 mins			
10h30	MXGP	Warm-up	15 mins			
10h50	VMX	Motorcycles in waiting zone - sighting lap				
11h00		Race 2	20 mins + 2 laps			
11h40	WMX	Motorcycles in waiting zone - sighting lap				
11h50		Race 2	20 mins + 2 laps			
13h05	MX2	Motorcycles in waiting zone - sighting lap				
13h15		Race 1	30 mins + 2 laps			
14h05	MXGP	Motorcycles in waiting zone - sighting lap				
14h15		Race 1	30 mins + 2 laps			
16h00	MX2	Motorcycles in waiting zone - sighting lap				
16h10		Race 2	30 mins + 2 laps			
17h00	MXGP	Motorcycles in waiting zone - s	ighting lap			
17h10		Race 2	30 mins + 2 laps			
18h10	Meeting of the Race Direction / Event Management					



























































